# SDR CALA2023070702187

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N69830
- Make and model: Boeing 737924ER
- Aircraft serial: 44560
- Aircraft time: 29,595 hours, 10,734 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A541023
- Condition: Cracked
- Location: Bs53
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0736) MAIN CABIN SUPPORT INTERCOSTAL CRACKED BL0 BS53 44-BS360. TRANSCRIBED FROM HAECO GSO NR 9280436. REMOVED AND REPLACED INTERCOSTAL P/N 141A5410U23 P/O 1063586.1 I AW B737-900ER SRM 51-40-01 PARA 70 AND BAC DWG 141A5400 REV -
